# SDR CALA2023062802074

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 144N521118
- Condition: Cracked
- Location: Aft Sta. 1120
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB FORWARD LOWER FRAME CLIP CRACKED. LOCATED JUST AFT STA. 1120 LEFT SIDEWALL, FLOOR LEVEL, VIEW WITH MIRROR AND FLASHLIGHT UNDER CUSP WEB. (K. JONES V932161) CUSP WEB FORWARD LOWER FRAME CLIP CRACKED. LOCATED JUST AFT STA. 1120 LEFT SIDEWALL, FLOOR LEVEL, VIEW WITH MIRROR AND FLASHLIGHT UNDER CUSP WEB. (K. JONES V932161) ADD EMP:V921225 SRD COMPLETED AND ALL WORK ACCOMPLISHED I/A/W SRM 51-40-02- PAR7
